Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

ADD, meth addiction, have intermittent sharp pains in testicle with mood swings. Taken ritalin and dexamphetamine. What is the cause?

i am currently a meth user, not as heavy as some of the people ive seen, but still bad enough to be considered an addiction , however i do suffer from ADD, and ive taken ritalin and dexamphetamine throughout my life. For the past 3 months approximately i have been taken it, through inhalation( smoking ), at a rate of roughly a gram a week, and now i have a sharp pain in my left testicle that seems to come and go at spontaneous moments, sometimes it is mild other times it is moderate, but it is affecting my thinking, and overall mood please give me an answer
Asked On : Fri, 25 May 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Addiction Medicine Specialist 's  Response

I hope you are aware that meth damages the blood vessels of the body. When this happens in the heart or brain, it causes heart attack or stroke. When other organs of the body are affected, there initially is pain due to compromised blood supply and later there may be be organ damage. I guess this is what is causing you the testicular pain. Please consider quitting meth.

Hope this helps. Best wishes.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor